# SDR AALA201808079015

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 29,353 hours, 11,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE BULKHEAD WEB  IN THE RIGHT  WHEEL WELL, RBL 48.  REPAIRED THE BULKHEAD WEB IAW 57-10-10-9.
